# SDR HALA0800364

- Difficulty date: March 2, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,690 hours, 16,015 cycles
- Engine: Pwa PW4062
- Engine time: 13,347 hours, 2,619 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FOUND NR 18 BLADE NICKED ON LEADING EDGE 6" FROM TIP.  BLENDED DAMAGE 3/16" DEEP PER AMM 72-31-02-308-003, FIG 804 TO WITHIN REPAIRABLE LIMIT FOR AREA C.
